# SDR COMA0560018

- Difficulty date: December 31, 2004
- Submitted: January 5, 2005
- Operation: Air carrier
- Aircraft: N716CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7250
- Aircraft time: 16,347 hours, 15,506 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5715 DISPLAY COOL MESSAGE.  COULD NOT DUPLICATE.  INSPECTED SYSTEM, FOUND NO DEFECTS.
